Alert archive / Pennsylvania / River Flood Warnings in 2014
River Flood Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at May 21, 2014, 10:28 PM EDT for Allegheny County, Pennsylvania. It took effect at May 22, 2014, 6:10 PM EDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 10:28 PM EDT (02:28 UTC)
- In effect from
- May 22, 2014, 6:10 PM EDT
- Expired
- May 23, 2014, 3:46 AM EDT
- In force
- 10 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Allegheny River at C.W. Bill Young Lock and Dam (ACMP1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03049640, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
582
WGUS41 KPBZ 220228
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1028 PM EDT WED MAY 21 2014
...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
ALLEGHENY RIVER AT PARKER AFFECTING ARMSTRONG AND CLARION COUNTIES
ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY
. HEAVY RAINFALL LAST NIGHT UPSTREAM HAS CAUSED RAPID RISES ALONG
THE ALLEGHENY RIVER. RIVER STAGES AT THESE LOCATIONS ARE EXPECTED TO REACH
MINOR FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
PAC005-031-221028-
/O.NEW.KPBZ.FL.W.0012.140522T1133Z-140523T0051Z/
/PARP1.1.ER.140522T1133Z.140522T1200Z.140522T1851Z.NO/
1028 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLOOD WARNING FOR
THE ALLEGHENY RIVER AT PARKER.
* FROM THURSDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO HOVER NEAR 20.4 FEET THROUGH EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...SEVERAL HOMES ON RT. 268 FLOOD.
&&
LAT...LON 4115 7966 4107 7964 4106 7969 4112 7970
$$
PAC003-221028-
/O.NEW.KPBZ.FL.W.0013.140523T0012Z-140523T0746Z/
/ACMP1.1.ER.140523T0012Z.140523T0015Z.140523T0146Z.NO/
1028 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLOOD WARNING FOR
THE ALLEGHENY RIVER AT CW BILL YOUNG DAM.
* FROM THURSDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND REACH NEAR
17.5 FEET BY AROUND 8PM. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW
NIGHT.
* IMPACT...AT 17.7 FEET...BASEMENT FLOODING BEGINS IN NEW KENSINGTON.
&&
LAT...LON 4056 7985 4063 7977 4059 7972 4052 7974
4052 7980
$$2 follow-up statements
442
WGUS81 KPBZ 220727
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 AM EDT THU MAY 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
ALLEGHENY RIVER AT PARKER AFFECTING ARMSTRONG AND CLARION COUNTIES
ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY
CLARION RIVER AT COOKSBURG AFFECTING CLARION...FOREST AND JEFFERSON
COUNTIES
. HEAVY RAINFALL IN THE HEADWATERS OF THE CLARION AND ALLEGHENY RIVER
HAVE FORCED ABRUPT RISES IN THE RIVER LEVELS OF THE CLARION AND UPPER
ALLEGHENY RIVER BASIN. NEAR RECORD FLOODING HAS BEEN OBSERVED AT
COOKSBURG ON THE CLARION RIVER. WHILE THE CLARION RIVER HAS GENERALLY
CRESTED...MANY LOCATIONS ALONG THE ALLEGHENY WILL EXPERIENCE RIVER
LEVEL INCREASES THROUGH THURSDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
PAC031-053-065-221527-
/O.EXT.KPBZ.FL.W.0011.000000T0000Z-140522T1717Z/
/COKP1.3.ER.140521T2006Z.140522T0130Z.140522T1117Z.NR/
327 AM EDT THU MAY 22 2014
THE FLOOD WARNING CONTINUES FOR
THE CLARION RIVER AT COOKSBURG.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM THURSDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 17.0 FEET...THE BASEMENT OF THE COOK FOREST STATE PARK
OFFICE IS FLOODED
&&
LAT...LON 4131 7921 4133 7922 4134 7920 4132 7919
$$
PAC005-031-221527-
/O.EXT.KPBZ.FL.W.0012.140522T1136Z-140522T2247Z/
/PARP1.1.ER.140522T1136Z.140522T1200Z.140522T1647Z.NO/
327 AM EDT THU MAY 22 2014
THE FLOOD WARNING CONTINUES FOR
THE ALLEGHENY RIVER AT PARKER.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:00 AM THURSDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 20.4 FEET BY LATE THIS MORNING. THE RIVER WILL FALL
BACK BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 22.0 FEET...SEVERAL HOMES ON RT. 268 FLOOD.
&&
LAT...LON 4115 7966 4107 7964 4106 7969 4112 7970
$$
PAC003-221527-
/O.EXT.KPBZ.FL.W.0013.140522T2210Z-140523T1536Z/
/ACMP1.1.ER.140522T2210Z.140523T0000Z.140523T0936Z.NO/
327 AM EDT THU MAY 22 2014
THE FLOOD WARNING CONTINUES FOR
THE ALLEGHENY RIVER AT CW BILL YOUNG DAM.
* FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:00 AM THURSDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 17.4 FEET BY LATER THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 17.7 FEET...BASEMENT FLOODING BEGINS IN NEW KENSINGTON.
&&
LAT...LON 4056 7985 4063 7977 4059 7972 4052 7974
4052 7980
$$357
WGUS81 KPBZ 221114
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
714 AM EDT THU MAY 22 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
ALLEGHENY RIVER AT PARKER AFFECTING ARMSTRONG AND CLARION COUNTIES
ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
CLARION RIVER AT COOKSBURG AFFECTING CLARION...FOREST AND JEFFERSON
COUNTIES
. HEAVY RAINFALL OF 3 TO 4 INCHES WEDNESDAY MORNING OVER THE CLARION AND
UPPER ALLEGHENY RIVER BASINS IS CAUSING A RISE ON THE ALLEGHENY RIVER.
THE ONLY WARNING REMAINS IS AT COOKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS.
&&
PAC031-053-065-221718-
/O.EXT.KPBZ.FL.W.0011.000000T0000Z-140522T1718Z/
/COKP1.3.ER.140521T2006Z.140522T0130Z.140522T1118Z.NR/
714 AM EDT THU MAY 22 2014
THE FLOOD WARNING CONTINUES FOR
THE CLARION RIVER AT COOKSBURG.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM THURSDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* IMPACT...AT 14.0 FEET...ABOUT 1 FOOT OF WATER COVERS RIVER ROAD NEAR
THE COOK FOREST STATE PARK OFFICE
THE STAGE CRESTED AT 18.69 FEET WHICH WAS ONLY 0.15 FEET LOWER THAN THE
FLOOD CASUED BY HURRICANE AGNES IN 1972...AND RANKS THIRD HIGHEST CREST
AT COOKSBURG OF ALL TIME.
&&
LAT...LON 4131 7921 4133 7922 4134 7920 4132 7919
$$
PAC005-031-221144-
/O.CAN.KPBZ.FL.W.0012.000000T0000Z-140522T2247Z/
/PARP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
714 AM EDT THU MAY 22 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ALLEGHENY RIVER AT PARKER.
* AT 6:00 AM THURSDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.6 FEET. THE
RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY TOMORROW MORNING.
&&
LAT...LON 4115 7966 4107 7964 4106 7969 4112 7970
$$
PAC003-221144-
/O.CAN.KPBZ.FL.W.0013.000000T0000Z-140523T1536Z/
/ACMP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
714 AM EDT THU MAY 22 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ALLEGHENY RIVER AT CW BILL YOUNG DAM.
* AT 5:00 AM THURSDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
16.0 FEET THIS EVENING.
* IMPACT...AT 17.7 FEET...BASEMENT FLOODING BEGINS IN NEW KENSINGTON.
&&
LAT...LON 4056 7985 4063 7977 4059 7972 4052 7974
4052 7980
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at May 21, 9:40 PM EDT, 48 minutes earlier.
Area forecast discussion, May 21, 9:40 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 940 PM EDT WED MAY 21 2014 .SYNOPSIS... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE UNTIL A COLD FRONT CROSSES THE REGION LATE TONIGHT INTO THURSDAY MORNING. && .NEAR TERM /THROUGH THURSDAY/... A SHRTWV MOVG ACRS NRN OH/LK ERIE WL CROSS THE AREA TNGT. MESO DATA/EVE RAOBS SHOW THE BEST INSTBY IS OVR NRN OH. EXPG ONGOING TSTMS IN OH TO WKN SOME AS THEY MOVE INTO OUR RGN TNGT WHERE INSTBY IS DCRG. KEPT HIGHEST POPS FOR SCT SHWRS/TSTMS N OF PIT...WITH ISOLD ACTIVITY EXP ELSW. A CDFNT WL APCH TWD MRNG...KEEPING A CHANCE OF SHWRS AND PSBLY A TSTM UNTIL FROPA. HIGH PRES RIDGING IS EXPD LTR THU. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE IS EXPECTED TO DROP FROM MINNESOTA THURSDAY NIGHT TOWARDS CHICAGO AND REMAIN NEARLY STATIONARY THROUGH SATURDAY. AN UPPER LEVEL LOW WILL REMAIN ACROSS NEW ENGLAND...AND SEPARATE SHORTWAVES ARE EXPECTED TO ROTATE ACROSS THE WEST SIDE OF THE LOW DURING THE DAY ON FRIDAY AND AGAIN ON SATURDAY. THIS WILL KEEP A CHANCE OF RAIN IN LOCATIONS EAST OF INTERSTATE 79 ON FRIDAY...AND A LESSER CHANCE ON SATURDAY. ALTHOUGH RAIN CHANCES WILL BE CONFINED TO EASTERN PORTIONS OF THE FORECAST AREA...AT LEAST PARTLY CLOUDY SKIES IN ALL LOCATIONS WILL RESULT IN TEMPERATURE SLIGHTLY BELOW NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... RIDGING WL BLD IN SUN/MON WITH DRY WEA AND A WRMG TREND. A LOW CHANCE OF SHOWERS IS EXPD LATER TUESDAY AND WEDNESDAY WITH INCREASING LOW LEVEL MOISTURE AND INSTABILITY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... SWATH OF MID LVL CLDINESS...WITH SOME ISOLD SHWRS AND TSTMS...WL PERSIST OVR AREAS SURROUNDING MGW THIS EVE AS SHRTWV IN WNW FLOW ALOFT WORKS SEWD. OTHERWISE...SOME MVFR FOG...AND POSSIBLY SOME LATE STRATOCU ARE EXPECTED TO PLAGUE THE AREA TNGT AS WIND DIMINISHES AND A CDFNT SAGS TWD THE REGION. THAT FRONT WL COMPLETE PASSAGE ON THURSDAY AND ENSURE GENL VFR FOR THE WEEKEND. .OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/... THE NXT CHC FOR GENL RESTRICTIONS IS EXPECTED WITH A LATE MONDAY CDFNT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 07/15
Hazardous weather outlook, May 21, 9:12 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 912 PM EDT WED MAY 21 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-230115- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 912 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 07
In the hours before
Special weather statement, May 21, 5:48 PM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 548 PM EDT WED MAY 21 2014 OHZ039-048-057-058-068-212230- COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH- 548 PM EDT WED MAY 21 2014 ...A STRONG THUNDERSTORM WILL AFFECT THE AREA... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED A STRONG THUNDERSTORM LOCATED 3 MILES NORTH OF OTSEGO...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLAINFIELD... OTSEGO... FERNCLIFF... BODEN... KIMBOLTON... CAMBRIDGE... SALT FORK STATE PARK... SENECAVILLE... OLD WASHINGTON... BYESVILLE... PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH. LAT...LON 4011 8125 3985 8148 4013 8192 4028 8179 07
Special weather statement, May 21, 6:33 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 633 PM EDT WED MAY 21 2014 OHZ058-068-212300- GUERNSEY OH-NOBLE OH- 633 PM EDT WED MAY 21 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NOBLE AND SOUTHWESTERN GUERNSEY COUNTIES... AT 631 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF BYESVILLE...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS. LOCATIONS IMPACTED INCLUDE... BYESVILLE... SENECAVILLE... SENECA LAKE PARK... PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH. LAT...LON 3990 8131 3980 8157 3995 8170 4005 8154 15
Special weather statement, May 21, 7:10 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
710 PM EDT WED MAY 21 2014
OHZ058-068-069-220000-
GUERNSEY OH-MONROE OH-NOBLE OH-
710 PM EDT WED MAY 21 2014
...A STRONG THUNDERSTORM WILL AFFECT NOBLE...SOUTH CENTRAL GUERNSEY
AND SOUTHWESTERN MONROE COUNTIES...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED A STRONG THUNDERSTORM LOCATED NEAR SARAHSVILLE...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WOLF RUN STATE PARK... SENECA LAKE PARK...
BELLE VALLEY... SARAHSVILLE... CALDWELL...
SUMMERFIELD... DUDLEY... HARRIETTSVILLE...
GRAYSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 3994 8144 3965 8108 3957 8121 3957 8126
3960 8128 3959 8129 3959 8139 3963 8143
3963 8145 3983 8163
07The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:46 PM EDT | Areal Flood Warning | PBZ | Forest, Venango | 12 hr |
| May 21, 10:28 PM EDT | River Flood Warning | PBZ | Armstrong, Clarion | 22 hr |
| May 21, 10:34 PM EDT | River Flood Advisory | PBZ | Allegheny | 41 hr |
| May 21, 11:25 PM EDT | Special Weather Statement | PBZ | Mercer | 50 min |
| May 21, 11:31 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 59 min |
| May 22, 12:31 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Lawrence, Mercer, Venango | 44 min |
| May 22, 1:45 AM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 45 min |
| May 22, 2:04 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 41 min |
Nearby
River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.